# SDR UHLA2010112700253

- Difficulty date: November 27, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 17,321 hours, 10,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT SEAT TRACK BEAM AT FR85-86.  INSTALLED UPPER PLATE IAW EMB 170 SRM 51-40-02.
